AMS eContent Search Results
Matches for: msc=(14F18) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Patrick Graf and Karl Schwede. Discreteness of $F$-jumping numbers at isolated non-$\mathbb{Q}$-Gorenstein points. Proc. Amer. Math. Soc. 146 (2018) 473-487.
Abstract, references, and article information   
View Article: PDF

[2] Paolo Cascini, Yoshinori Gongyo and Karl Schwede. Uniform bounds for strongly $F$-regular surfaces. Trans. Amer. Math. Soc. 368 (2016) 5547-5563.
Abstract, references, and article information   
View Article: PDF

[3] Howard M Thompson. Multiplier ideals of monomial space curves. Proc. Amer. Math. Soc. Ser. B 1 (2014) 33-41.
Abstract, references, and article information
View Article: PDF

[4] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information   
View Article: PDF

[5] Shunsuke Takagi. A subadditivity formula for multiplier ideals associated to log pairs. Proc. Amer. Math. Soc. 141 (2013) 93-102.
Abstract, references, and article information   
View Article: PDF

[6] Mircea Mustaţă. Ordinary varieties and the comparison between multiplier ideals and test ideals II. Proc. Amer. Math. Soc. 140 (2012) 805-810. MR 2869065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Karl Schwede. A note on discreteness of $F$-jumping numbers. Proc. Amer. Math. Soc. 139 (2011) 3895-3901. MR 2823035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Karl Schwede. Test ideals in non-$\mathbb{Q}$-Gorenstein rings. Trans. Amer. Math. Soc. 363 (2011) 5925-5941. MR 2817415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1

American Mathematical Society